# SDR SCNA20130128023

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF THE WING BOX SHEAR TIE FITTING, FOUND CRACK AFT OF FASTENER HOLE TO EDGE FITTING AT STA 548 /LBL 16.  HFEC INSPECTION OF SHEAR TIE CONFIRMED CRACK.  REMOVED & REPLACED SHEAR TIE.
